A note on weakly pseudocompact locales

Themba Dube

Abstract

We revisit weak pseudocompactness in pointfree topology, and show that a locale is weakly pseudocompact if and only if it is Gδ-dense in some compactification. This localic approach (in contrast with the earlier frame-theoretic one) enables us to show that finite localic products of locales whose non-void Gδ-sublocales are spatial inherit weak pseudocompactness from the factors. We also show that if a locale is weakly pseudocompact and its Gδ-sublocales are complemented then it is Baire.


Keywords

Frame; locale; sublocale; Gδ-sublocale; weakly pseudocompact; binary coproduct

Subject classification

Primary: 06D22; Secondary: 54E17.

Full Text:

PDF

References

R. N. Ball and J. Walters-Wayland, C- and C*-quotients in pointfree topology, Dissertationes Mathematicae (Rozprawy Mat.) vol. 412 (2002), 62 pp.

R. N. Ball and J. Walters-Wayland, Well-embedding and Gδ-density in a pointfree setting, Appl. Categ. Struct. 14 (2006), 351-355.

https://doi.org/10.1007/s10485-006-9027-6

B. Banaschewski and C. Gilmour, Pseudocompactness and the cozero part of a frame, Comment. Math. Univ. Carolinae 37 (1996), 579-589.

B. Banaschewski and C. Gilmour, Realcompactness and the cozero part of a frame, Appl. Categ. Struct. 9 (2001), 395-417.

https://doi.org/10.1023/A:1011225712426

B. Banaschewski, D. Holgate and M. Sioen, Some new characterizations of pointfree pseudocompactness, Quaest. Math. 36 (2013), 589-599.

https://doi.org/10.2989/16073606.2013.779985

B. Banaschewski and J. Vermeulen, On the completeness of localic groups, Comment. Math. Univ. Carolinae 40 (1999), 293-307.

T. Dube, Remote points and the like in pointfree topology, Acta Math. Hungar. 123 (2009), 203-222.

https://doi.org/10.1007/s10474-009-8083-4

T. Dube and M. M. Mugochi, Localic remote points revisited, Filomat 29 (2015), 111-120.

https://doi.org/10.2298/FIL1501111D

T. Dube, I. Naidoo and C. N. Ncube, Isocompactness in the category of locales, Appl. Categ. Struct. 22 (2014), 727-739.

https://doi.org/10.1007/s10485-013-9341-8

T. Dube and J. Walters-Wayland, Weakly pseudocompact frames, Appl. Categ. Struct. 16 (2008), 749-761.

https://doi.org/10.1007/s10485-007-9115-2

S. García-Ferreira and A. García-Maynez, On weakly-pseudocompact spaces, Houston J. Math. 20 (1994), 145-159.

J. Gutiérrez García and J. Picado, On the parallel between normality and extremal disconnectivity, J. Pure Appl. Algebra 218 (2014), 784-803.

https://doi.org/10.1016/j.jpaa.2013.10.002

J. R. Isbell, First steps in descriptive locale theory, Trans. Amer. Math. Soc. 327 (1991), 353-371.

https://doi.org/10.1090/S0002-9947-1991-1091230-6

J. R. Isbell, Some problems in descriptive locale theory, Can. Math. Conf. Proc. 13 (1992), 243-265.

S. B. Niefield and K. I. Rosenthal, Spatial sublocales and essential primes, Topology Appl. 26 (1987), 263-269.

https://doi.org/10.1016/0166-8641(87)90046-0

P. T. Johnstone, Stone Spaces, Cambridge University Press, Cambridge, 1982.

J. Picado and A. Pultr, Frames and Locales: topology without points, Frontiers in Mathematics, Springer, Basel, 2012.

https://doi.org/10.1007/978-3-0348-0154-6

T. Plewe, Higher order dissolutions and Boolean coreflections of locales, J. Pure Appl. Algebra 154 (2000), 273-293.

https://doi.org/10.1016/S0022-4049(99)00193-0

J. Walters-Wayland, Completeness and nearly fine uniform frames, PhD thesis, University Catholique de Louvain (1995).

Abstract Views

1081
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. The Other Closure and Complete Sublocales
Maria Manuel Clementino, Jorge Picado, Aleš Pultr
Applied Categorical Structures  vol: 26  issue: 5  first page: 891  year: 2018  
doi: 10.1007/s10485-018-9516-4



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt